Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 35, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 9, 2015, 5:36 PM MDT for Union County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 5:36 PM MDT (23:36 UTC)
- Expired
- Jul 9, 2015, 8:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Union County, NM
The radar
The Pueblo radar (KPUX), 185 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
585
WGUS55 KABQ 092336
FFWABQ
NMC059-100230-
/O.NEW.KABQ.FF.W.0035.150709T2336Z-150710T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 PM MDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 830 PM MDT
* AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE DRY CIMARRON
DRAINAGE. UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN ON SOME OF
THE NORTHERN TRIBUTARIES OF THE DRY CIMARRON NEAR THE NEW MEXICO
AND COLORADO BORDER. FLASH FLOODING IS LIKELY WITH ROAD WASHOUTS
EXPECTED ON ROUTE 456 AND OTHER ROADS THAT CROSS THE DRY CIMARRON
IN NORTHERN UNION COUNTY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
UNION COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3692 10300 3691 10300 3695 10319 3694 10340
3690 10362 3689 10380 3700 10379 3700 10313
$$
442 follow-up statements
732
WGUS75 KABQ 100103
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
703 PM MDT THU JUL 9 2015
NMC059-100230-
/O.CON.KABQ.FF.W.0035.000000T0000Z-150710T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-
703 PM MDT THU JUL 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHEASTERN UNION COUNTY...
AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CONTINUING TO PRODUCE HEAVY RAIN OVER THE DRY CIMARRON
RIVER ACROSS NORTHEAST UNION COUNTY. OVER THREE INCHES OF RAIN HAS
ALREADY FALLEN ON SOME OF THE DRY CIMARRON TRIBUTARIES ALONG THE
COLORADO BORDER. THE THUNDERSTORMS WILL CONTINUE TO MOVE DOWNSTREAM
MAKING FLASH FLOODING LIKELY. ROAD WASHOUTS ARE EXPECTED ON ROUTE
456 AND OTHER ROADS THAT CROSS THE DRY CIMARRON IN NORTHERN UNION
COUNTY.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
UNION COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3692 10300 3691 10300 3695 10319 3694 10340
3690 10362 3689 10380 3700 10379 3700 10313
$$
44568
WGUS75 KABQ 100229
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
829 PM MDT THU JUL 9 2015
NMC059-100237-
/O.EXP.KABQ.FF.W.0035.000000T0000Z-150710T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-
829 PM MDT THU JUL 9 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN UNION COUNTY WILL EXPIRE
AT 830 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. HOWEVER...THE FLASH FLOOD CREST HAS YET TO REACH
THE RIVER GAGE AT KENTON. HAZARDOUS WATER LEVELS ARE STILL EXPECTED
IN THE DRY CIMARRON RIVER ACROSS NORTHEAST PARTS OF UNION COUNTY
INTO THE LATE EVENING.
LAT...LON 3692 10300 3691 10300 3695 10319 3694 10340
3690 10362 3689 10380 3700 10379 3700 10313
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 3:45 PM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 9, 3:45 PM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 PM MDT THU JUL 9 2015 .SYNOPSIS... VERY ACTIVE DAY AGAIN TODAY AS NEW MEXICO TRANSITIONS TOWARD MORE OF A TRADITIONAL MONSOONAL FLOW PATTERN ALOFT...HIGH PRESSURE TO THE EAST ALLOWING DEEP LAYER MOISTURE INTO THE STATE...AND THIS HAPPENING BEFORE THE MOISTURE FROM THE PREVIOUS BACK DOOR FRONTS HAS DEPLETED TO ANY SIGNIFICANT DEGREE. WE WILL SEE MOST OF THE STRONGEST STORMS ACROSS THE EAST THIRD TO HALF OF THE STATE THIS EVENING WITH ACTIVITY TRENDING LIGHTER AND LESS WIDESPREAD LATER TONIGHT. FRIDAY SHOULD SEE THE MONSOONAL MOISTURE PLUME SHIFTING A LITTLE MORE TO THE EAST...WHICH MAY LOWER RAIN CHANCES SOME ACROSS NORTHWEST AND FAR WEST CENTRAL NEW MEXICO. OVER THE WEEKEND AS HIGH PRESSURE TRIES TO BUILD IN FROM THE EAST THE PLUME IS EXPECTED TO SHIFT BACK SOMEWHAT TO THE WEST ALLOWING MUCH OF THE SOUTHEAST HALF OF THE STATE TO DRY OUT. SOME WARMING WILL OCCUR AS WELL. EARLY TO MID WEEK WILL FEATURE MOSTLY DRY AND HOT CONDITIONS VARYING FROM THE SOUTHEAST THIRD TO HALF OF THE STATE. && .DISCUSSION... QUITE ACTIVE AGAIN TODAY WITH FEWER STORMS AS STRONG AS WAS THE CASE WED AT THIS TIME...BUT SOMEWHAT MORE OF THEM. 300 MB WIND SPEED MAX COMING INTO AZ AND AN INCREASINGLY DIFFLUENT FLOW ARE AT LEAST 2 INGREDIENTS HELPING FUEL TODAYS STORM CROP. SHOWERS AND STORMS SHOULD CONTINUE WELL INTO THE EVENING...BUT SHOULD TREND DOWN TO SOME DEGREE LATER ON. WITH THE MORE TRADITIONAL DEEP LAYER MONSOONAL FLOW NOW ESTABLISHING ITSELF ACROSS THE STATE...AT LEAST A FEW SHOWERS AND STORMS OR PERHAPS SOME PATCHY STRATIFORM RAIN MAY WELL LINGER INTO THE EARLY MORN OVER SOME PORTIONS OF NORTH AND CENTRAL NM. AT LEAST THE ACTIVITY IS MOVING AT A PRETTY GOOD CLIP...GENERALLY 20 TO 25 MPH...THOUGH A FEW STORMS ARE SLOWER. MONSOONAL MOISTURE PLUME EXPECTED TO SHIFT WESTWARD OVER THE WEEKEND...MAINLY ACROSS WESTERN TO NORTH CENTRAL NM AS HIGH PRESSURE TRIES TO BUILD BACK WESTWARD. PRESSURE HEIGHTS WILL RISE ENOUGH TO BOOST TEMPERATURES IN EAST AND CENTRAL NM WHILE SQUASHING CONVECTION ALMOST ENTIRELY OVER THE PLAINS. FCST MODELS...ACTUALLY THE GFS MORE THAN THE ECMWF...ARE NO LONGER SHOWING THE HIGH PRESSURE CENTER BUILDING OVER THE STATE NEXT WEEK SO THE MONSOONAL PLUME MAY NOT BE DRIVEN MOST OF THE WAY OUT OF THE STATE SO THE EARLIER ANTICIPATED STRONG DOWNTICK IN ACTIVITY ACROSS THE WEST AND NORTH MAY EITHER BE DELAYED BY A FEW DAYS OR REALLY NOT MATERIALIZE AT ALL...WHICH MAY MEAN THAT AREA WILL HAVE TO BE MORE CLOSELY MONITORED FOR FLASH FLOOD POTENTIAL. 43 && .FIRE WEATHER... LITTLE CHANGE EXPECTED THROUGH PERIOD WITH MONSOON MOISTURE IN PLACE AND AN ATMOSPHERIC PATTERN THAT WILL SUPPORT A SOUTH TO NORTH TRANSPORT ON MOISTURE OVER THE FORECAST AREA. A SHIFT IN THE PATTERN STARTING THIS WEEKEND LOOKS TO DRY OUT THE EAST WHILE SHIFTING THE MONSOON PLUME TO THE WEST. AN UNUSUALLY STRONG FOR EARLY JULY UPPER LOW IS CURRENTLY MOVING TO THE EAST WITH A CENTER OVER CENTRAL CALIFORNIA WHILE UPPER LEVEL HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. ANOTHER ACTIVE DAY IS PLACE TODAY WITH AN UPPER LEVEL DISTURBANCE AHEAD OF THE LOW SUPPORTING A BROAD AREA OF THUNDERSTORMS AND SHOWERS. SURFACE HEATING AND SPEED SHEAR WILL SUPPORT THUNDERSTORMS OVER EASTERN AND CENTRAL ZONES. MUCH OF THIS ACTIVITY WILL LINGER INTO THE OVERNIGHT HOURS. OVERNIGHT RH RECOVERIES TO BE GOOD TO EXCELLENT. VERY LITTLE CHANGE IN THE FORECAST THROUGH THE WEEKEND... HOWEVER...THE PREVIOUSLY ADVERTISED WESTWARD BUILDING OF THE HIGH WILL BE A LITTLE SLOWER AND NOT AS DRAMATIC AS EXTENDED MODELS HAD INDICATED. THUS...DRYING LOOKS TO BE LIMITED TO THE EAST STARTING SUNDAY AND CONTINUING THROUGH MID WEEK. WHILE THE MONSOON PLUME WILL SHIFT TO THE WEST...IT LOOKS AS THOUGH WESTERN AND CENTRAL PORTIONS OF THE STATE WILL CONTINUE TO SEE WETTING RAIN MAINLY CONVECTIVE IN NATURE. VENTILATION TO BE GOOD TO EXCELLENT FRIDAY AND SATURDAY...WITH A DECREASE IN VENTILATION SUNDAY AND ESPECIALLY MONDAY BEFORE INCREASING AGAIN ON TUESDAY AND WEDNESDAY. 05 && .AVIATION... 18Z TAF CYCLE BROAD AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS CURRENTLY STREAMING INTO WESTERN NEW MEXICO WILL PERSIST THROUGH THE EARLY MORNING HOURS AS IT TRACKS ACROSS THE NORTHERN HALF OF THE STATE. ADDITIONALLY...THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE CENTRAL HIGH TERRAIN EARLY THIS AFTERNOON. MOVEMENT WILL BE TO THE EAST NORTH EAST AND ANY HEAVY SHOWER WILL PRODUCE LOCAL MVFR CIGS AND VISIBILITIES AS WELL AS MOUNTAIN OBSCURATIONS. THE STRONGEST THUNDERSTORMS WILL PRODUCT HAIL UP TO AN INCH AS WILL AS GUSTY SURFACE OUTFLOWS NEAR 45 KTS. SHOWERS TO CONTINUE DURING THE EARLY MORNING HOURS ON FRIDAY WITH SOME LOW CLOUDS AND MVFR CEILINGS ACROSS THE EAST AND POSSIBLY IN AREAS THAT RECEIVED RAIN DURING THE OVERNIGHT PERIODS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 82 55 85 / 30 20 20 10 DULCE........................... 45 75 45 78 / 60 40 30 20 CUBA............................ 49 77 48 79 / 60 40 50 30 GALLUP.......................... 49 79 48 83 / 30 10 10 20 EL MORRO........................ 48 77 48 80 / 40 20 20 40 GRANTS.......................... 50 80 49 83 / 40 20 30 30 QUEMADO......................... 51 80 51 82 / 30 10 20 40 GLENWOOD........................ 56 82 55 86 / 30 20 20 30 CHAMA........................... 42 71 43 73 / 60 40 40 30 LOS ALAMOS...................... 55 78 54 80 / 60 40 40 40 PECOS........................... 50 76 51 79 / 60 50 60 40 CERRO/QUESTA.................... 48 75 48 77 / 50 40 40 30 RED RIVER....................... 42 64 43 66 / 50 40 50 40 ANGEL FIRE...................... 42 70 45 71 / 70 50 50 40 TAOS............................ 48 78 47 80 / 40 30 30 20 MORA............................ 49 75 49 78 / 80 50 50 50 ESPANOLA........................ 53 83 53 85 / 50 40 50 30 SANTA FE........................ 53 77 54 80 / 50 40 50 30 SANTA FE AIRPORT................ 54 80 55 83 / 50 30 40 20 ALBUQUERQUE FOOTHILLS........... 58 81 59 85 / 50 30 40 30 ALBUQUERQUE HEIGHTS............. 61 83 63 86 / 50 30 40 20 ALBUQUERQUE VALLEY.............. 57 85 58 88 / 40 30 30 20 ALBUQUERQUE WEST MESA........... 59 85 59 89 / 50 30 40 20 LOS LUNAS....................... 60 85 60 89 / 40 30 40 20 RIO RANCHO...................... 60 84 60 88 / 50 30 40 20 SOCORRO......................... 62 85 61 90 / 40 40 30 20 SANDIA PARK/CEDAR CREST......... 58 80 56 82 / 60 40 50 30 TIJERAS......................... 57 82 56 83 / 50 40 50 30 MORIARTY/ESTANCIA............... 52 82 52 85 / 60 50 40 20 CLINES CORNERS.................. 55 78 54 80 / 60 60 50 40 GRAN QUIVIRA.................... 56 80 56 83 / 60 50 50 30 CARRIZOZO....................... 59 83 59 85 / 70 60 50 30 RUIDOSO......................... 54 73 55 77 / 80 70 70 50 CAPULIN......................... 53 81 54 84 / 50 30 40 30 RATON........................... 53 82 54 85 / 50 40 40 30 SPRINGER........................ 55 85 58 88 / 60 40 40 30 LAS VEGAS....................... 52 78 53 81 / 60 40 50 30 CLAYTON......................... 60 84 61 92 / 60 30 30 10 ROY............................. 58 83 58 87 / 60 40 40 30 CONCHAS......................... 64 87 64 94 / 60 40 40 20 SANTA ROSA...................... 62 87 62 91 / 60 50 50 30 TUCUMCARI....................... 65 90 66 95 / 60 50 40 10 CLOVIS.......................... 63 84 63 91 / 60 50 40 10 PORTALES........................ 64 85 64 92 / 60 50 40 10 FORT SUMNER..................... 63 87 64 91 / 60 50 50 20 ROSWELL......................... 67 89 66 93 / 60 50 50 20 PICACHO......................... 61 83 60 87 / 80 60 60 30 ELK............................. 58 77 57 80 / 80 70 60 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jul 9, 5:29 AM MDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 AM MDT THU JUL 9 2015 NMZ501>540-101200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 529 AM MDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO TODAY. SOME STORMS MAY TURN STRONG WITH HAIL...HEAVY DOWNPOURS...AND GUSTY DOWNBURST WINDS POSSIBLE. STORMS WILL TEND TO BE STRONGEST IN THE EASTERN PLAINS OF NEW MEXICO...AND A FEW COULD TURN SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO AGAIN ON FRIDAY WITH THE POTENTIAL FOR A FEW STRONG STORMS. THE BEST POTENTIAL FOR STORMS WILL THEN SHIFT TO CENTRAL AND WESTERN NEW MEXICO THIS WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...GUSTY WINDS...OR HEAVY RAINFALL THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jul 9, 3:31 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT THU JUL 9 2015
NMZ532-092200-
EASTERN SAN MIGUEL COUNTY-
331 PM MDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL COUNTY
UNTIL 400 PM MDT...
AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF CONCHAS DAM...OR 20 MILES
SOUTH OF MOSQUERO...MOVING NORTHEAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BELL RANCH.
&&
LAT...LON 3536 10404 3540 10417 3549 10420 3564 10406
3549 10387
TIME...MOT...LOC 2131Z 223DEG 10KT 3549 10406
GUYERSpecial weather statement, Jul 9, 3:41 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT THU JUL 9 2015 NMZ519-092215- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 341 PM MDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO COUNTY UNTIL 415 PM MDT... AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH VALLEY...OR 10 MILES SOUTHWEST OF ALBUQUERQUE...MOVING NORTH AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALBUQUERQUE WEST SIDE AND SOUTH VALLEY. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 143 AND 157. && LAT...LON 3497 10671 3496 10687 3510 10692 3513 10666 TIME...MOT...LOC 2141Z 189DEG 12KT 3503 10678 GUYER
Special weather statement, Jul 9, 4:05 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT THU JUL 9 2015
NMZ534>536-092230-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
405 PM MDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CURRY...SOUTH
CENTRAL QUAY AND NORTHWESTERN ROOSEVELT COUNTIES UNTIL 430 PM MDT...
AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF HOUSE...OR 29 MILES EAST OF FORT
SUMNER...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MELROSE...HOUSE...RAGLAND...FORREST AND MCALISTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3439 10361 3438 10391 3455 10395 3488 10388
3475 10336
TIME...MOT...LOC 2205Z 210DEG 22KT 3461 10374
GUYERSpecial weather statement, Jul 9, 4:14 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 PM MDT THU JUL 9 2015
NMZ530-092245-
UNION COUNTY-
414 PM MDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
445 PM MDT...
AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF BRANSON...OR 20 MILES NORTHEAST
OF DES MOINES. THIS STORM WAS NEARLY STATIONARY.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION
COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3690 10343 3689 10366 3689 10369 3698 10371
3700 10371 3700 10342
TIME...MOT...LOC 2214Z 267DEG 1KT 3697 10357
GUYERSpecial weather statement, Jul 9, 4:36 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
436 PM MDT THU JUL 9 2015
NMZ534-092245-
QUAY COUNTY-
436 PM MDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL
445 PM MDT...
AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOGAN...OR 19 MILES SOUTHWEST OF NARA
VISA...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOGAN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3534 10333 3536 10341 3539 10343 3540 10338
3556 10338 3559 10336 3546 10315
TIME...MOT...LOC 2236Z 215DEG 13KT 3543 10336
GUYERSpecial weather statement, Jul 9, 5:00 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 500 PM MDT THU JUL 9 2015 NMZ530-092330- UNION COUNTY- 500 PM MDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL 530 PM MDT... AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES SOUTHWEST OF KIM...OR 23 MILES NORTHEAST OF DES MOINES. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3691 10335 3691 10361 3700 10365 3700 10335 TIME...MOT...LOC 2300Z 264DEG 4KT 3698 10351 GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 8, 6:09 PM MDT | Special Weather Statement | ABQ | Colfax | 51 min |
| Jul 8, 6:33 PM MDT | Special Weather Statement | ABQ | De Baca | 27 min |
| Jul 8, 6:53 PM MDT | Areal Flood Advisory | ABQ | De Baca, Roosevelt | 112 min |
| Jul 8, 7:15 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Jul 8, 8:22 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 9, 3:41 AM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 2 hr |
| Jul 9, 1:19 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 116 min |
| Jul 9, 1:51 PM MDT | Areal Flood Advisory | ABQ | Socorro | 114 min |
| Jul 9, 1:57 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Jul 9, 2:38 PM MDT | Special Weather Statement | ABQ | Socorro | 22 min |
| Jul 9, 2:43 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 2 hr |
| Jul 9, 2:59 PM MDT | Special Weather Statement | ABQ | Socorro | 16 min |
| Jul 9, 3:02 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| Jul 9, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 31 min |
| Jul 9, 3:21 PM MDT | Areal Flood Advisory | ABQ | Socorro | 84 min |
| Jul 9, 3:30 PM MDT | Special Weather Statement | ABQ | De Baca | 15 min |
| Jul 9, 3:31 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Jul 9, 3:36 PM MDT | Tornado Warning | ABQ | Socorro | 24 min |
| Jul 9, 3:41 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jul 9, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 45 min |
| Jul 9, 4:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 88 min |
| Jul 9, 4:05 PM MDT | Special Weather Statement | ABQ | Curry | 25 min |
| Jul 9, 4:14 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jul 9, 4:21 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 114 min |
| Jul 9, 4:33 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 117 min |
| Jul 9, 4:36 PM MDT | Special Weather Statement | ABQ | Quay | 9 min |
| Jul 9, 4:56 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 109 min |
| Jul 9, 5:00 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Jul 9, 5:08 PM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay, Roosevelt, San Miguel | 112 min |
| Jul 9, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 44 min |
| Jul 9, 5:20 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 115 min |
| Jul 9, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 34 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.